# SDR SWAA2024061485005

- Difficulty date: May 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-344 Lbl64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORROSION FOUND ON FWD ENTRY DOOR MOPSILL BS 312-344; LBL 64; WL 208<[01] REMOVED AND REPLACE ON FWD ENTRY DOOR MOPSILL ANGLE BETWEEN BS 312 - BS 346 LBL 64 WL 208 IAW B-737-700; IAW B-737-700 SRM 51-40-02 & DWG# 141A8110.;[02] VERIFIED COMPLETE;[03] VERIFIED RII ITEMS COMPLETE
